RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 19, Issue 1  


Actions with a finite number of orbits
D. N. Akhiezer
1
Real algebrogeometric solutions of the Landau–Lifshits equation in prym theta functions
A. I. Bobenko
6
Higher-dimensional analogs of the theorems of Newton and Ivory
A. D. Vainshtein, B. Z. Shapiro
20
Asymptotic of the largest and the typical dimensions of irreducible representations of a symmetric group
A. M. Vershik, S. V. Kerov
25
Determinants of Cauchy–Riemann operators over a Riemann surface
D. Quillen
37
Structure of the spectrum of the Schrödinger operator with almost-periodic potential in the vicinity of its left edge
Ya. G. Sinai
42
Exactness of the Novikov inequalities
M. Sh. Farber
49

Brief communications
Topological properties of extremal boundaries of convex compact sets in $I^2$
E. M. Bronshtein
60
Differential forms in infinite-dimensional spaces and their use in kinetic equations
V. V. Vedenyapin
62
Action of $T$-groups on von Neumann algebras and factors with countable fundamental groups
S. L. Gefter, V. Ya. Golodets, N. I. Nessonov
64
Cauchy problem for exponentially correct differential operators
S. G. Gindikin
66
Reduction of the nonlinear diffusion equation to linear form
M. Yu. Denisov
69
Finitely determined $1$-forms $w$, $w|_0\ne0$ are exhausted by the Darboux and Martinet models
M. Ya. Zhitomirskii
71
Asymptotics of the discrete spectrum for certain operators in $\mathbb{R}^d$
V. Ya. Ivrii
73
Connection of a group algebra with the tail $\sigma$-algebra of a random walk on a group
R. S. Ismagilov
75
Orbits of a maximal torus on a flag space
A. A. Klyachko
77
Linear complexes of $k$-planes
K. Maius
79
Theory of the self-adjoint extensions of symmetric operators with a spectral gap
G. Nenciu
81
Characteristic classes of Grassmanian bundles
S. L. Tabachnikov
83
Existence and uniqueness of extremal solutions of the Riccati equation, and symplectic geometry
L. E. Faibusovich
85
Injections of Banach spaces with closed image of the unit ball
V. P. Fonf
87
Some finite-dimensional representations of generalized Sklyanin algebras
I. V. Cherednik
89
Number of periodic trajectories for analytic diffeomorphisms of the circle
M. V. Jakobson
91
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020